Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13968
Title: Marine Insurance Law in China
Authors: Li, KX
Fu, T
Zhu, L 
Liu, Y
Issue Date: 2008
Source: Tulane maritime law journal, 2008, v. 32, no. 2, p. 425-456 How to cite?
Journal: Tulane maritime law journal 
URI: http://hdl.handle.net/10397/13968
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

60
Last Week
9
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.